# SDR CA150820004

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 270, PILOT HAS REDUCED POWER FROM CRUISE TO IDLE, ENGINE SPOOLED DOWN AND FLAMED OUT AT AROUND 45% N1. ENGINE WAS RESTARTED IN FLIGHT AFTER SEVERAL MINUTES, FLIGHT RESUMED AND AIRCRAFT COMPLETED ITS TRIP UNEVENTFULLY.
